| Model Number |
630838025 |
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
11/26/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is indicated as available for evaluation.As of the date of this report, it has not yet been returned.A follow-up report will be provided once the device has been received and reviewed.
Event or Problem Description
In connection with drainage systems, a screw dilator is used over the guide wire.The tip of the dilator breaks and cannot be pulled out of the patient and must be left.
Event or Problem Description
Follow up.
Additional Manufacturer Narrative
H3 other text: placeholder.